Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 179856, 11 pages
http://dx.doi.org/10.1155/2013/179856
Research Article

A Brief Study of Certain Class of Harmonic Functions of Bazilevič Type

1Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, PMB 4000, Ogbomosho, Nigeria
2Department of Mathematics and Informatics, 1 Decembrie 1918 University of Alba Iulia, 5 Gabriel Bethlen Street, 510009 Alba Iulia, Romania

Received 24 March 2013; Accepted 18 April 2013

Academic Editors: R. Avery, Y. Han, G. L. Karakostas, and C. Zhu

Copyright © 2013 A. T. Oladipo and D. Breaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. T. Oladipo and D. Breaz, “A Brief Study of Certain Class of Harmonic Functions of Bazilevič Type,” ISRN Mathematical Analysis, vol. 2013, Article ID 179856, 11 pages, 2013. doi:10.1155/2013/179856